Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

changed pain meds...starting to itch already

dbullwinkelddbullwinkel Posts: 224
edited 06/11/2012 - 8:23 AM in Back Surgery and Neck Surgery
I posted the other day regarding hives from percocet...on and off, but bad at times. Today the doctor switched me to ultracet. After hanging up, I remembered having trouble in the past with it...I "think" stomach pains. I took the first one at 4:30 nearly two hours ago and I am starting to itch! No hives yet though. I have liquid benedryl on hand just in case. This is so frustrating! Does anyone else have trouble tolerating meds...if so what did you do?
advertisement

Comments

  • I don't really have any trouble tolerating meds myself, but I was just wondering if you have ever had a reaction to just plain tylenol?

    Since percocet and ultracet, both contain tylenol, maybe that could be the cause of your reaction? Some times people form spontaneous allergies for no specific reason--maybe this might have happened with you?

    Just a thought.

    I hope you can find something that doesn't cause an allergic reaction.

    By the way, is ultracet strong enough for your pain? I found that tramadol didn't touch my pain at all, felt like I just took a tylenol. Percocet, on the other hand, is a much stronger medication.
  • percocet worked well for me...will see about the tramadol. I do think one time last week when I just took x-tra strength tylenol I got hives..but thought because i still had percocet in my system.I am writing everything down to help keep track. I am very frustrated. thanks.
Sign In or Register to comment.